# SDR SWAA2017121218413

- Difficulty date: December 4, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 56,428 hours, 33,026 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 141A631618
- Part serial: 000949
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED ON BEAM IN RADIUS BELOW CAM BOX ASSEMBLY.  R&R R1 DOOR IAW AMM AND EA.
